# SDR C2XA04TY163

- Difficulty date: September 15, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Engine: Allsn AE3007A
- Engine time: 12,382 hours, 9,880 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 23073717
- Condition: Failed
- Location: Compressor
- Part time: 1,868 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO RDU, RIGHT ENGINE HAD A UNCOMMANDED SHUTDOWN AFTER A LOUD NOISE WAS HEARD.  MAINTENANCE REMOVED AND REPLACED THE ENGINE.  THE TEAR DOWN REPORT SHOWS THE CAUSE OF THE FAILURE TO BE A COMPRESSOR BLADE.
